Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 100, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 27, 2011, 9:08 PM CDT for Crawford County, Missouri. It took effect at Apr 28, 2011, 6:38 AM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 9:08 PM CDT (02:08 UTC)
- In effect from
- Apr 28, 2011, 6:38 AM CDT
- Expired
- Apr 29, 2011, 11:06 AM CDT
- In force
- 28 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Crawford County, MO
The radar
The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Steelville (SEEM7). The gauge peaked at 16.05 ft at Apr 26, 2011, 9:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
720
WGUS43 KLSX 280208
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT WED APR 27 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
THE MERAMEC RIVER NEAR
...STEELVILLE AFFECTING CRAWFORD COUNTY
.THIS FLOOD WARNING IS A RESULT OF RUNOFF AND EXCESSIVE RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-290208-
/O.NEW.KLSX.FL.W.0100.110428T1138Z-110430T1200Z/
/SEEM7.1.ER.110428T1138Z.110428T1800Z.110429T1200Z.NO/
908 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR STEELVILLE
* FROM THURSDAY MORNING TO FRIDAY MORNING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.0 FEET TOMORROW MORNING
AND FALL TO NEAR FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT
ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...FLOOD STAGE. AGRICULTURAL AND RECREATIONAL
AREAS ALONG THE RIGHT BANK FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/28 04/29 04/30 05/01 05/02
MERAMEC RIVER
STEELVILLE 12.0 8.70 12.1 12.0 8.4 6.3 5.13 follow-up statements
864
WGUS83 KLSX 281555
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT THU APR 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MERAMEC RIVER
NEAR STEELVILLE
NEAR SULLIVAN
AT PACIFIC
NEAR EUREKA
AT VALLEY PARK
NEAR ARNOLD
BIG RIVER AT BYRNESVILLE
.THIS FLOOD WARNING IS A RESULT OF A WEEKS WORTH OF HEAVY RAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-291555-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-110430T1000Z/
/SEEM7.1.ER.110428T1800Z.110429T0000Z.110429T1000Z.NO/
1055 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL FRIDAY.
* AT 10:30 AM THURSDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO HAVE A SECONDARY CREST NEAR
13.0 FEET THIS EVENING AND SHOULD FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT
ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...FLOOD STAGE. AGRICULTURAL AND RECREATIONAL
AREAS ALONG THE RIGHT BANK FLOOD.
$$
MOC055-221-291554-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-110501T0700Z/
/SLLM7.1.ER.110425T0950Z.110429T0600Z.110430T0700Z.NO/
1055 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL SATURDAY MORNING.
* AT 10:30 AM THURSDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.7 FEET TONIGHT
AND SHOULD FALL BELOW FLOOD STAGE FRIDAY NIGHT.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS. CAMP GROUNDS AND
FARM LAND ON LEFT BANK BEGIN TO FLOOD.
* IMPACT...AT 18.3 FEET...THE MERAMEC STATE PARK CAMPGROUND SHOWER
FACILITY BEGINS FLOODING.
* IMPACT...AT 17.0 FEET...AT THIS HEIGHT THE ENTIRE ARAPAHO
CAMPGROUND WILL BE UNDER WATER.
$$
MOC071-099-291554-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-110502T1330Z/
/PCFM7.1.ER.110427T0400Z.110429T1200Z.110501T1330Z.NO/
1055 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT PACIFIC
* UNTIL SUNDAY.
* AT 10:30 AM THURSDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.6 FEET FRIDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.6 FEET...HORNECKER ROAD BEGINS TO FLOOD NEAR THIS
HEIGHT.
$$
MOC099-189-291554-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-110503T0018Z/
/ERKM7.2.ER.110426T0811Z.110430T0000Z.110502T0018Z.NO/
1055 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR EUREKA
* UNTIL MONDAY MORNING.
* AT 10:30 AM THURSDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 28.2 FEET FRIDAY
EVENING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 27.0 FEET...THE LOWEST HOUSE ON WEST SPRING RIVER RANCH
ROAD BEGINS FLOODING ON THE LOWER LEVEL.
* IMPACT...AT 26.0 FEET...THE ROUTE 66 STATE PARK ROAD TO THE
EQUESTRIAN TRAILHEAD AND TO THE BOAT RAMP IS FLOODED.
$$
MOC099-189-291554-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-110503T1600Z/
/VLLM7.3.ER.110425T0930Z.110430T0600Z.110502T1600Z.NO/
1055 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY.
* AT 10:30 AM THURSDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 27.4 FEET FRIDAY
NIGHT AND SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...HIGHWAY 141 AT HIGHWAY 44 BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...ASHLAND CHEMICAL PLANT NEEDS TO PULL THEIR
PUMPS TO AVOID DAMAGE.
* IMPACT...AT 25.0 FEET...MAJOR FLOODING BEGINS. AT THIS LEVEL,
HOUSES ALONG ROCK ALVA DRIVE (NEXT TO TAPAWINGO GOLF CLUB) START TO
FLOOD. ALSO, FENTON GREENWAY PARK IS FLOODED.
$$
MOC099-189-291554-
/O.CON.KLSX.FL.W.0072.000000T0000Z-000000T0000Z/
/ARNM7.2.ER.000000T0000Z.110430T0600Z.000000T0000Z.NO/
1055 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 10:30 AM THURSDAY THE STAGE WAS 34.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 35.7 FEET EARLY
SATURDAY MORNING.
* IMPACT...AT 35.1 FEET...INTERSECTION OF ROMAINE CREEK ROAD AND OLD
MISSOURI 141 BEGINS FLOODING.
* IMPACT...AT 35.0 FEET...WATER GETS INTO THE POOL AT SPRINGDALE PARK
ON HIGHWAY 141. ALSO, COVERED BRIDGE RV PARK AND STORAGE BEGINS
FLOODING NEAR THIS HEIGHT EAST OF HIGHWAY 141.
* IMPACT...AT 34.5 FEET...WIDMAN PARK ALONG TELEGRAPH ROAD BEGINS
FLOODING NEAR THIS HEIGHT. ALSO, MERAMEC BOTTOM ROAD FLOODS NEAR
QUAIL CREEK GOLF CLUB.
$$
MOC099-291554-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-110502T0240Z/
/BYRM7.2.ER.110424T2157Z.110429T1800Z.110501T0240Z.NO/
1055 AM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* UNTIL SUNDAY MORNING.
* AT 10:30 AM THURSDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO HAVE A SECONDARY CREST NEAR
23.2 FEET FRIDAY AND SHOULD FALL BELOW FLOOD STAGE SATURDAY
EVENING.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST
BE CLOSED.
* IMPACT...AT 20.5 FEET...BURGAN GROVE ROAD BEGINS FLOODING NEAR
COTTAGE GROVE ROAD, CUTTING OFF ACCESS TO COTTAGE GROVE ROAD.
HIGHWAY W NEAR HOENE SPRING IS CLOSED AS WATER CROSSES THE
PAVEMENT.
* IMPACT...AT 20.0 FEET...SOUTH BYRNESVILLE ROAD GOES UNDER WATER
NEAR THIS LEVEL.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY BB SOUTHEAST OF CEDAR HILL
WILL BE CLOSED NEAR THIS HEIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/29 04/30 05/01 05/02 05/03
MERAMEC RIVER
STEELVILLE 12.0 11.24 11.7 8.2 6.1 5.0 4.5
SULLIVAN 15.0 17.48 18.6 14.0 9.9 7.8 6.9
PACIFIC 15.0 18.34 19.6 18.4 15.3 9.1 5.9
EUREKA 18.0 25.66 27.6 27.9 22.5 14.3 9.2
VALLEY PARK 16.0 24.73 26.5 27.4 23.3 17.0 13.1
ARNOLD 24.0 34.22 35.1 35.7 34.2 32.1 30.6
BIG RIVER
BYRNESVILLE 16.0 22.05 23.1 20.1 13.3 10.2 8.7050
WGUS83 KLSX 290148
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT THU APR 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MERAMEC RIVER NEAR
...STEELVILLE
...SULLIVAN
...PACIFIC
...EUREKA
...VALLEY PARK
...ARNOLD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-300148-
/O.EXT.KLSX.FL.W.0100.000000T0000Z-110430T1800Z/
/SEEM7.1.ER.110428T1843Z.110429T0600Z.110429T1800Z.NO/
848 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR STEELVILLE
* UNTIL TOMORROW.
* AT 8 PM THURSDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.5 FEET OVERNIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT
ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD.
$$
MOC055-221-300147-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-110501T0630Z/
/SLLM7.1.ER.110425T0950Z.110429T0600Z.110430T0630Z.NO/
848 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR SULLIVAN
* UNTIL SATURDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.2 FEET OVERNIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING BEGINS. CAMP GROUNDS AND
FARM LAND ON LEFT BANK BEGIN TO FLOOD.
* IMPACT...AT 18.3 FEET...THE MERAMEC STATE PARK CAMPGROUND SHOWER
FACILITY BEGINS FLOODING.
$$
MOC071-099-300147-
/O.EXT.KLSX.FL.W.0089.000000T0000Z-110502T1300Z/
/PCFM7.1.ER.110427T0400Z.110429T1200Z.110501T1300Z.NO/
848 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT PACIFIC
* UNTIL SUNDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.5 FEET TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.6 FEET...HORNECKER ROAD FLOODS.
* IMPACT...AT 18.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW.
$$
MOC099-189-300147-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-110503T0000Z/
/ERKM7.2.ER.110426T0811Z.110430T0000Z.110502T0000Z.NO/
848 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR EUREKA
* UNTIL SUNDAY EVENING.
* AT 8 PM THURSDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISING TO NEAR 28.0 FEET TOMORROW EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 27.0 FEET...THE LOWEST HOUSE ON WEST SPRING RIVER RANCH
ROAD BEGINS FLOODING ON THE LOWER LEVEL.
* IMPACT...AT 26.0 FEET...THE ROUTE 66 STATE PARK ROAD TO THE
EQUESTRIAN TRAILHEAD AND TO THE BOAT RAMP IS FLOODED.
$$
MOC099-189-300147-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-110503T1624Z/
/VLLM7.3.ER.110425T0930Z.110430T0600Z.110502T1624Z.NO/
848 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 27.5 FEET SATURDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 27.0 FEET...HIGHWAY 141 AT HIGHWAY 44 BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...ASHLAND CHEMICAL PLANT NEEDS TO PULL THEIR
PUMPS TO AVOID DAMAGE.
* IMPACT...AT 25.0 FEET...MAJOR FLOODING BEGINS. AT THIS LEVEL,
HOUSES ALONG ROCK ALVA DRIVE (NEXT TO TAPAWINGO GOLF CLUB) START TO
FLOOD. ALSO, FENTON GREENWAY PARK IS FLOODED.
$$
MOC099-189-300147-
/O.CON.KLSX.FL.W.0072.000000T0000Z-000000T0000Z/
/ARNM7.2.ER.000000T0000Z.110430T1200Z.000000T0000Z.NO/
848 PM CDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 8 PM THURSDAY THE STAGE WAS 34.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 35.4 FEET SATURDAY MORNING
THEN BEGIN FALLING.
* IMPACT...AT 35.1 FEET...INTERSECTION OF ROMAINE CREEK ROAD AND OLD
MISSOURI 141 BEGINS FLOODING.
* IMPACT...AT 35.0 FEET...WATER GETS INTO THE POOL AT SPRINGDALE PARK
ON HIGHWAY 141. ALSO, COVERED BRIDGE RV PARK AND STORAGE BEGINS
FLOODING NEAR THIS HEIGHT EAST OF HIGHWAY 141.
* IMPACT...AT 34.5 FEET...WIDMAN PARK ALONG TELEGRAPH ROAD BEGINS
FLOODING NEAR THIS HEIGHT. ALSO, MERAMEC BOTTOM ROAD FLOODS NEAR
QUAIL CREEK GOLF CLUB.
* IMPACT...AT 33.0 FEET...SPRINGDALE PARK FLOODS AT THIS HEIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/29 04/30 05/01 05/02 05/03
MERAMEC RIVER
STEELVILLE 12.0 13.07 12.9 8.6 6.3 5.3 4.5
SULLIVAN 15.0 18.59 18.7 13.9 9.7 8.0 7.0
PACIFIC 15.0 19.04 19.5 18.3 15.2 10.0 6.3
EUREKA 18.0 26.63 27.6 27.5 21.7 14.2 9.2
VALLEY PARK 16.0 25.69 26.6 27.5 23.4 17.1 13.2
ARNOLD 24.0 34.55 34.9 35.4 34.1 32.2 30.5601
WGUS83 KLSX 291606
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT FRI APR 29 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR STEELVILLE
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC055-291636-
/O.CAN.KLSX.FL.W.0100.000000T0000Z-110430T1800Z/
/SEEM7.1.ER.110428T1843Z.110429T0530Z.110429T1024Z.NO/
1106 AM CDT FRI APR 29 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR STEELVILLE.
* AT 10:30 AM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 5:30 AM FRIDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET
BY MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/30 05/01 05/02 05/03 05/04
MERAMEC RIVER
STEELVILLE 12.0 7.81 6.9 5.7 5.0 4.5 4.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 27, 6:59 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 27, 6:59 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 659 PM CDT WED APR 27 2011 .DISCUSSION... /314 PM CDT WED APR 27 2011/ SHOWERS AND STORMS SHOULD CONTINUE INTO THIS EVNG ACROSS SWRN IL E-SE OF STL AS A STRONG SHORTWAVE NOW OVER N CNTRL AR AND ASSOCIATED SFC LOW OVER NERN AR MOVE NEWD TOWARDS THE OH VALLEY REGION. WILL HAVE A BREAK IN THE THREAT FOR RAIN LATE TGT WITH AT LEAST PARTIAL CLEARING AND BELOW NORMAL TEMPERATURES. THERE WILL BE A THREAT FOR MAINLY DIURNAL SCATTERED SHOWERS AND A FEW STORMS MAINLY THU AFTN AS THE MID-UPPER LEVEL LOW NOW OVER ERN MN DROPS SEWD THROUGH NRN PORTIONS OF IL AND IN. MID LEVEL TEMPERATURES OVER THE NERN PORTION OF THE FORECAST AREA...ACROSS W CNTRL AND SWRN IL WILL LEAD TO STEEP LAPSE RATES AND SCATTERED AFTN CONVECTION. COULD NOT RULE OUT SOME SMALL HAIL AND STRONG WIND GUSTS WITH A FEW OF THE STORMS. THE THREAT FOR ANY RAIN SHOULD END THU EVNG AS THE MID-UPPER LEVEL LOW OPENS UP AND MOVES WELL NE OF THE AREA WITH MID-UPPER LEVEL HEIGHTS OVER MO IL RISING BEHIND THE UPPER LEVEL TROUGH. WARMER TEMPERATURES...MORE NEAR NORMAL VALUES ARE EXPECTED FOR FRI A THE SFC/850 MB RIDGE MOVES E OF THE AREA AND S-SELY LOW LEVEL WINDS BECOME ESTABLISHED. A STRONG S-SWLY LOW LEVEL JET WILL BRING INCREASING LOW LEVEL TEMPERATURE AND MOSITURE ADVECTION TO THE AREA LATE FRI NGT AND SAT MRNG WITH ELEVATED CONVECTION POSSIBLE MAINLY ACROSS NERN MO. THE THREAT FOR CONVECTION WILL EXPAND TO THE ENTIRE AREA SAT AND SAT NGT AS A MID-UPPER LEVEL TROUGH MOVES EWD THROUGH THE NRN PLAINS SENDING A CDFNT SEWD THROUGH OUR AREA. ALTHOUGH THE CDFNT WILL MOVE SE OF OUR FORECAST AREA BY SUN MRNG THE CHANCE OF SHOWERS WILL CONTINUE ON SUN INTO SUN NGT...ESPECIALLY OVER THE SERN PORTION OF THE AREA AS A WEAK SFC WAVE MOVES NEWD ALONG THE FRONT. PREFER THE GFS MODEL QPF FOR SUN NGT INTO MON OVER THE ECMWF WHICH APPEARS TO KEEP THE PRECIPITATION GOING TOO LONG BEHIND THE SFC WAVE AND CDFNT. WILL BE A COOL AND DRY PERIOD MON AND MON NGT WITH BELOW NORMAL TEMPERATURES. GKS && .AVIATION... /658 PM CDT WED APR 27 2011/ VFR CONDITIONS WILL PREVAIL AT THE TAF SITES THRU THE VALID TAF PERIOD. THERE MAY BE A BRIEF INSTANCE OF MARGINAL CIGS AT THE STL METRO SITES AT THE START OF THE TAF PERIOD...HOWEVER...AS SYSTEM SLOWLY PULLS AWAY. LIGHT RAIN WILL ALSO END AT THE STL METRO SITES BY 01Z. HAVE DECIDED NOT TO MENTION FOG AS CLIMATOLOGICALLY IS NOT FAVORED WITH A STEADY W SFC WND EXPECTED ALL NIGHT AND DEWPOINTS TO DROP OFF SIGNIFICANTLY. AN UPPER LEVEL DISTURBANCE WILL WORK WITH LIMITED MOISTURE ON THURSDAY AFTERNOON TO STIR UP SOME SHRA/TSRA FOR AREAS FOR THE STL METRO AREA AND LOCATIONS TO THE N AND E. HAVE INTRODUCED PROB30 GROUPS FOR KUIN/KSTL/KSUS. LOOK FOR STRONG W SFC WNDS WITH HI GUSTS TO DEVELOP ON THURSDAY... ESPECIALLY IN THE AFTN. SPECIFICS FOR KSTL...SHOULD SEE IMPROVEMENT TO VFR IMMINENTLY... ESPECIALLY WITH THE ENDING OF THE RAIN AND DEWPOINTS BEGIN TO DROP OFF WITH BACKING WLY SFC WNDS. HANDLED THE EVENT TOMORROW WITH A PROB30 GROUP FOR NOW...AND WITH THUNDER POTENTIAL AT A MINIMUM... HAVE FORECASTED SHRA FOR NOW. SOME BUILD ON CONVECTIVE CLOUDS MAY ALLOW CB CLOUDS TO DEVELOP SO HAVE INCLUDED THOSE FOR NOW. GUSTS SHOULD EXCEED 30KTS ON THURSDAY AFTERNOON...AND MAY REACH CLOSE TO 40KTS AT BRIEF INSTANCES WITH THE DEEP MIXED LAYER EXPECTED. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 27, 3:34 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 334 PM CDT WED APR 27 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 334 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THIS EVENING. A FEW STORMS MAY BE STRONG WITH SMALL HAIL AND STRONG WIND GUSTS ALONG WITH HEAVY RAINFALL. RIVERS...CREEKS...AND STREAMS WILL CONTINUE TO RISE IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS DUE TO RUNOFF FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL FLOODING REPORTS ALONG WITH ANY OBSERVED RAINFALLS OF GREATER THAN ONE INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. GKS
In the hours before
Special weather statement, Apr 27, 3:20 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 320 PM CDT WED APR 27 2011 ILZ079-MOZ085-272045- MADISON MO-RANDOLPH IL- 320 PM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 345 PM CDT... AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARQUAND...OR 12 MILES SOUTH OF FREDERICKTOWN...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FREDERICKTOWN... CHESTER... MARQUAND... JUNCTION CITY... BREMEN... STEELEVILLE... PERCY... CATHERINE PLACE... MINE LA MOTTE... ROCKWOOD... WELGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
Local storm report, Apr 27, 5:02 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD IRONDALE 37.83N 90.67W
04/27/2011 WASHINGTON MO LAW ENFORCEMENT
ONE LANE OF HIGHWAY M IS CLOSED DYE TO WATER ON THE
ROADWAY...MANY OTHER LOW WATER CROSSINGS THROUGHOUT
COUNTY ARE IMPASSIBLE.
&&
TESLocal storm report, Apr 27, 7:48 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HEAVY RAIN 2 SSE CHESTER 37.89N 89.81W
04/27/2011 M1.72 INCH RANDOLPH IL COCORAHS
11.61 INCHES SINCE LAST FRIDAY
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:12 PM CDT | River Flood Warning | LSX | Franklin | 12 hr |
| Apr 28, 11:00 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 3 more | 24 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.